Differential and Integral Equations

Positive solutions of elliptic nonpositone problems

W. Allegretto, P. Nistri, and P. Zecca

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 1 (1992), 95-101.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371086983

Mathematical Reviews number (MathSciNet)
MR1141729

Zentralblatt MATH identifier
0758.35032

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35J25: Boundary value problems for second-order elliptic equations

Citation

Allegretto, W.; Nistri, P.; Zecca, P. Positive solutions of elliptic nonpositone problems. Differential Integral Equations 5 (1992), no. 1, 95--101. https://projecteuclid.org/euclid.die/1371086983


Export citation